Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 42892, 8 pages
http://dx.doi.org/10.1155/2007/42892
Research Article

General Symmetric Starter of Orthogonal Double Covers of Complete Bipartite Graph

Department of Physics and Engineering Mathematics, Faculty of Electronic Engineering, Minoufiya University, Minuf, Egypt

Received 22 September 2006; Revised 13 February 2007; Accepted 8 May 2007

Academic Editor: Dalibor Froncek

Copyright © 2007 R. A. El-Shanawany and M. Sh. Higazy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. El-Shanawany and M. Sh. Higazy, “General Symmetric Starter of Orthogonal Double Covers of Complete Bipartite Graph,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 42892, 8 pages, 2007. doi:10.1155/2007/42892